# SDR 2008UALA00438

- Difficulty date: January 26, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 34,687 hours, 13,373 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TRYING TO INSTALL NEW SLIDE DOOR 2R.  GIRT BAR WILL NOT ALIGN WITH PINS.  SUSPECT GIRT GAR FITTINGS OR EMERGENCY CONTROL HANDLE OUT OF RIG.  *S/D*  GIRT BAR FITTING OUT OF ADJUSTMENT.  ADJUSTED GIRT BAR FITTING, SYSTEM OPS CHECKED NORMALLY.
